Turkish Journal of Mathematics
Abstract
In this manuscript, by using the Salagean operator, new subclasses of bi-univalent functions in the open unit disk are defined. Moreover, for functions belonging to these new subclasses, upper bounds for the second and third coefficients are found.
DOI
10.3906/mat-1507-100
Keywords
Univalent functions, bi-univalent functions, coefficient bounds and coefficient estimates, Salagean operator
First Page
2891
Last Page
2896
Recommended Citation
ŞEKER, BİLAL
(2018)
"On a new subclass of bi-univalent functions defined by using Salagean operator,"
Turkish Journal of Mathematics: Vol. 42:
No.
6, Article 4.
https://doi.org/10.3906/mat-1507-100
Available at:
https://journals.tubitak.gov.tr/math/vol42/iss6/4